# SDR CALA2014072891561

- Difficulty date: July 25, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 89,504 hours, 14,244 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BILGE FLOORBEAM T CAP CORROSION UNDER NUTPLATES AT STATION 1197 - 114 RB 43 & LB 43.  INSTALLED NEW CHORD IAW 51-40-02 & DWG 146T1060.
